# SDR YENA20150228034

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 17,009 hours, 10,427 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Out Of Limits
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO SLAT FAIL EICAS MSG ON DESCENT.   NO HANDLE MOVEMENT DURING QRH PROCEDURE, SLATS DID NOT MOVE FROM ZERO. ACCOMPLISHED FIM TASK 27-83-00-810-814-A.  DURING FUNCTIONAL CHECK OF LT & RT OTBD SKEW SENSORS, FOUND OUT OF LIMITS.  ADJUSTED LT & RT OTBD SKEW SENSORS TO LIMITS IAW AMM 27-83-01-400-801-A.  OPS TESTS NORMAL AT THIS TIME.
